Facebook Pixel
EmpowHER Guest

I took postinol two pills a all two at once and now my nipple are paining am worried

By Anonymous August 12, 2016 - 7:21pm
Rate This


Add a Comment1 Comments


Hello and welcome to EmpowHer,
The second pill of Postinor is meant be taken 12 hours after the first. Taking both pills at once can cause more severe symptoms than if you took is correctly.
Regular side effects of the drug includes: cramping, tender breasts, nausea, bloating, and bleeding a few days later.


August 13, 2016 - 11:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!